As an Amazon Associate I earn from qualifying purchases.
Perfect for day or night. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Tackles your worst cold, flu and cough symptoms. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.
Both can be taken every 4 hours, while symptoms persist. The hot liquid provides a soothing effect. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. For adults and children 12 years of age and over. Hsa and fsa eligible product.

Dissolve one theraflu powder packet in 8 ounces of hot water for multi-symptom relief. Do not take more than 5 packets in 24 hours unless directed by a doctor.
Daytime cold and flu medicine features delicious flavors, great for stocking up on for cold and flu season. 6 packets of theraflu multi-symptom severe cold and 6 packets of Severe Cold Cough 12 packets total in combo plus 6 packets of Theraflu Severe Cold Cough Daytime powder. Adults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relief.

Package contains one 8. 3 fl oz bottle of theraflu expressmax severe cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8. 3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor.
The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough. Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI.


Adults and children 12 years and older: take two caplets of either Theraflu daytime or nighttime cold medicine every four hours as needed.
Specially formulated coating provides a unique warming sensation you can feel instantly, letting you know that powerful relief is on the way. One package of 40 total severe cold medicine caplets, including 20 caplets of Theraflu ExpressMax Severe Cold and Cough Daytime Cold Medicine and 20 caplets of Theraflu ExpressMax Severe Cold and Cough Nighttime Cold Medicine.

Multi-symptom cold medicine that provides powerful relief from severe cold and flu symptoms such as sore throat, headache, sinus congestion, minor body aches and pains, cough and fever.
Theraflu cold relief packets dissolve quickly in hot water for daytime cough medicine and flu relief that is as easy as making a cup of tea, great for stocking up on for cold and flu season. Theraflu multi-symptom severe cold and flu medicine packets have delicious green tea and honey lemon flavors, and ExpressMax severe cough syrup has a pleasant berry flavor.

1. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
#adTheraflu #ad - Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.Perfect for day or night. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Tackles your worst cold, flu and cough symptoms. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.
More information #ad
Do not take more than 5 packets in 24 hours unless directed by a doctor. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Both can be taken every 4 hours, while symptoms persist. The hot liquid provides a soothing effect. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. For adults and children 12 years of age and over. Hsa and fsa eligible product.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 5.11 Inches |
Length | 3.25 Inches |
Weight | 0.4 Pounds |
Width | 4 Inches |
Part Number | 79191200 |
Model | 79191200 |
More information #ad
2. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Severe Cold Cough Combo 12 ct Powder Plus Severe Cold Cough Daytime 6 ct Powder
#adTheraflu #ad - Theraflu cold relief packets dissolve quickly in hot water for cough medicine and flu relief that is as easy as making a cup of tea. Theraflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cold medicine helps you relieve symptoms so you can get a good night's sleep.Dissolve one theraflu powder packet in 8 ounces of hot water for multi-symptom relief. Do not take more than 5 packets in 24 hours unless directed by a doctor.
More information #ad
Multi-symptom cold medicine that provides powerful relief from severe cold symptoms such as sore throat, headache, minor body aches and pains, nasal and sinus congestion, cough and fever. Daytime cold and flu medicine features delicious flavors, great for stocking up on for cold and flu season. 6 packets of theraflu multi-symptom severe cold and 6 packets of Severe Cold Cough 12 packets total in combo plus 6 packets of Theraflu Severe Cold Cough Daytime powder. Adults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relief.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000133197 |
Model | 60000000133197 |
More information #ad
3. Theraflu
#ad
8.3 Fl Oz Pack of 2, Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor
#adTheraflu #ad - Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing. Both syrups come in a delicious berry flavor. Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief.Package contains one 8. 3 fl oz bottle of theraflu expressmax severe cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8. 3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor.
More information #ad
Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief. The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough. Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 1.63 Inches |
Weight | 16.6 ounces |
Width | 5.75 Inches |
Part Number | 300678125167 |
Model | 300678125167 |
More information #ad
4. Theraflu
#ad
Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box
#adTheraflu #ad - Powerful relief from severe cold, cough, minor body aches and pains, and flu symptoms such as sore throat pain, headache, and nasal and sinus congestion. Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors.More information #ad
Theraflu nighttime Severe Cold and Cough Hot Liquid Powder medicine. Hot liquid provides a soothing effect. Do not take more than 5 packets in 24 hours unless directed by a doctor. Can be taken every 4 hours, while symptoms persist.Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.94 Inches |
Length | 1.78 Inches |
Weight | 0.28 Pounds |
Width | 3.13 Inches |
Part Number | 79180602 |
Model | 79180602 |
More information #ad
5. Theraflu
#ad
20 Caplets x 2, Theraflu ExpressMax Severe Cold and Cough Nighttime Cold and Daytime Cold Medicine, Severe Cold Medicine Caplets
#adTheraflu #ad - Both day and night severe cold medicine contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime caplets also contain dextromethorphan HBr. Cold and flu medicine delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough.Adults and children 12 years and older: take two caplets of either Theraflu daytime or nighttime cold medicine every four hours as needed.
More information #ad
Nighttime cold caplets contain diphenhydramine, an antihistamine which relieves runny nose and sneezing so it helps you rest. Daytime and nighttime cold medicine and sore throat medicine in a convenient, portable caplet form for powerful relief so you can recover. Specially formulated coating provides a unique warming sensation you can feel instantly, letting you know that powerful relief is on the way. One package of 40 total severe cold medicine caplets, including 20 caplets of Theraflu ExpressMax Severe Cold and Cough Daytime Cold Medicine and 20 caplets of Theraflu ExpressMax Severe Cold and Cough Nighttime Cold Medicine.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 2.99 Inches |
Length | 2.2 Inches |
Weight | 1.56 Pounds |
Width | 4.48 Inches |
Part Number | B01MRIW8DR |
Model | B01MRIW8DR |
More information #ad
6. Theraflu
#ad
Theraflu ExpressMax Severe Cold and Cough 8.3 oz Syrup Plus Theraflu Multi-Symptom Severe Cold 6 ct Powder
#adTheraflu #ad - Thadults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relieferaflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cough medicine relieves symptoms to help you get a good night's sleep.Multi-symptom cold medicine that provides powerful relief from severe cold and flu symptoms such as sore throat, headache, sinus congestion, minor body aches and pains, cough and fever.
More information #ad
Package contains 6 powder packets of theraflu Multi-Symptom Severe Cold Powder and one 8. 3 oz bottle of theraflu ExpressMax Severe Cold and Cough Syrup. Theraflu expressmax cold and cough medicine provides a unique warming sensation for fast relief and is easy to take for on the go treatment. Theraflu cold relief packets dissolve quickly in hot water for daytime cough medicine and flu relief that is as easy as making a cup of tea, great for stocking up on for cold and flu season. Theraflu multi-symptom severe cold and flu medicine packets have delicious green tea and honey lemon flavors, and ExpressMax severe cough syrup has a pleasant berry flavor.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000133201 |
Model | 60000000133201 |
More information #ad
7. Theraflu
#ad
Theraflu ExpressMax Syrup for Nighttime Severe Cold and Cough, Berry Cough Syrup 8.3 Ounces Pack of 3
#adTheraflu #ad - Maximum strength without a prescription maximum-strength per 4-hour dose. Temporarily reduces fever. Powerful, nighttime relief from cold, cough and flu symptoms. Provides warm, soothing relief in a berry flavor cough syrup.More information #ad
Brand | Theraflu #ad |
Manufacturer | GSK Consumer Healthcare #ad |
Height | 3 Inches |
Length | 6 Inches |
Weight | 0.75 Pounds |
Width | 1.5 Inches |
Part Number | 7M0F7L9B2 |
More information #ad
30-90% Disocunts Found!
We found that some of the products on this list are now discounted on Amazon! Do you want to see these products?
Disclaimer: We earn small fee from purchases made on Amazon.